# SDR SCNA20201007097

- Difficulty date: September 15, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Punctured
- Location: Bs 1178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN LT SIDE OF APU TAILCONE 22 INCHES FROM LEADING EDGE, STA 1178  APPROXIMATELY 16.5 INCHES FROM BOTTOM CENTERLINE.  REPAIRED PUNCTURE IN LT SIDE OF APU TAIL CONE 22" FROM LEADING EDGE, STA 1178 AND APPROXIMATELY 16.5" FROM BOTTOM CENTER LINE, PER SRM 53-80-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-2.
